# SDR 99FDEA00168

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Panel
- Part number: 694710566
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

99-102 - RIGHT MAIN GEAR LIGHT FLICKERING, CYCLED GEAR UP TEST LIGHT.  RM GREEN WOULD NOT TEST.  CK CIRCUIT BREAKERS AND REPLACED BULBS GEAR THEN IND DOWN AND LOCK.  TROUBLE SHOT AS PER BOEING MM 727-32-61-001-1 CK GOOD.  RIGHT GREEN DOWNLOCK WILL NOT PRESS TO TEST.  REMOVED AND REPLACED LAND GEAR LIGHT PANEL.  OPER CK GOOD.
